# SDR 96ZZZX5617

- Difficulty date: October 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N446SD
- Make and model: Hughes OH-6A
- Aircraft serial: 6716286
- System (JASC): 2424 · AC Regulator
- Part: Regulator
- Part number: 369A4652H
- Condition: Failed
- Location: Static Volts
- Component: VR214
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A, H

## Discrepancy

SHORTLY AFTER TAKEOFF, VOLTAGE REGULATOR FAILURE CONTRIBUTED TO SLIGHT SMOKE EMITTING FROM COMPONENT.  PRECAUTIONARY LANDING MADE, W/H CONNECTOR DISCONNECTED FROM VRS.  A/C FLOWN TO HOME BASE, 5-MINUTE FLIGHT, A/C BATTERY UTILIZED.  AT THIS TIME VOLTAGE REGULATOR FAILURE UNKNOWN.
